# SDR SWIA2025112400826

- Difficulty date: August 26, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 HAS CORROSION MULTIPLE AREAS BOTH SIDES  (C-CHECK RO 11/22/2025)REMOVED AND  INSTALLED NEW PAX DOOR INTERCOSTAL DD3 FS320.00 - FS338.00. REF: CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, AND DRAWING 601R31702 REV N, COMPLIED WITH SKY CARD 51-900-1002-SKY, LEAK CHECKED GOOD
